# SDR DL757100977

- Difficulty date: April 3, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 73,385 hours, 35,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT W/CREASE AT FUSELAGE STA 600 STR 28L. REPAIRED IAW SRM 53-00-01, FIG 201 PG 203-206. DUING HMV AT SAA IN SAT.
